# SDR SWIA2025011306

- Difficulty date: November 6, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 50,625 hours, 33,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 HOUSING BRACKET CRACKED     (C-CHECK RO 12/31/2024 - FILED CLOSED)    PERFORMED REPAIR ON  RH SLAT TRACK 1-3 HOUSING PER BOMBARDIER REO 670-57-42-577. REV. --. DATE: 2016-12-02. NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D. REPORT # S111824-4. P.O. NUMBER: 174556. DATE OF INSPECTION: 18-NOV-2024. TOOL USE: COUNTING SCALE AV-4800. CAL DUE: DEC-2024.
